MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA057902A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was received from medrio: subject: (b)(4), site: (b)(6), form: form 22 - adverse event, visit: adverse event - 03, ae: right renal stent graft occlusion, onset date: unk.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.Due to no device return, an investigation could not be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore from medrio for clinical study aaa 17-01: on (b)(6) 2020, a patient received a procedure to treat a thoracoabdominal aortic aneurysm with the gore® viabahn® vbx balloon expandable endoprosthesis implanted in the right renal artery.On (b)(6) 2022, it was identified that the right renal stent graft occluded.No treatment has been rendered.Additional comments obtained from medrio on the occlusion were: subject tested positive for covid, previously refused vaccines.Presumed to be hypercoagulable due to covid as stent appeared worse.Did not attempt revascularization given several weeks of symptoms and prolonged ischemia.
 
Additional Manufacturer Narrative
Revised b5.Revised h6: investigation conclusion code.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14794041
Report Number2017233-2022-03043
Device Sequence Number11985755
Product Code PRL
UDI-Device Identifier00733132637454
UDI-Public00733132637454
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberBXA057902A
Device Catalogue NumberBXA057902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite